Table of Contents
Chinese Journal of Mathematics
Volume 2013, Article ID 295146, 3 pages
http://dx.doi.org/10.1155/2013/295146
Research Article

A Sharp Bound for the Čebyšev Functional of Convex or Concave Functions

Department of Mathematics, Faculty of Science, Jerash University, Jerash 26150, Jordan

Received 15 July 2013; Accepted 9 August 2013

Academic Editors: Y. Fu, Y. He, and Y. Shi

Copyright © 2013 Mohammad W. Alomari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Grüss, “Über das Maximum des absoluten Betrages von 1/(ba)ab(x)g(x)dx1/(ba)2ab(x)dx·abg(x)dx,” Mathematische Zeitschrift, vol. 39, no. 1, pp. 215–226, 1935. View at Publisher · View at Google Scholar · View at Scopus
  2. F. V. Atkinson, “An inequality,” Univerzitet u Beogradu. Publikacije Elektrotehniv ckog Fakulteta. Serija Matematika, no. 357-380, pp. 5–6, 1971. View at Google Scholar
  3. A. Lupaş, “An integral inequality for convex functions,” Univerzitet u Beogradu. Publikacije Elektrotehniv ckog Fakulteta. Serija Matematika, no. 381–409, pp. 17–19, 1972. View at Google Scholar
  4. P. M. Vasić and I. B. Lacković, “Notes on convex functions VI: on an inequality for convex functions proved by A. Lupaş,” Univerzitet u Beogradu. Publikacije Elektrotehniv ckog Fakulteta. Serija Matematika, no. 634–677, pp. 36–41, 1979. View at Google Scholar
  5. M. W. Alomari, “Some Grüss type inequalities for Riemann-Stieltjes integral and applications,” Acta Mathematica Universitatis Comenianae, vol. 81, no. 2, pp. 211–220, 2012. View at Google Scholar
  6. N. S. Barnett and S. S. Dragomir, “Bounds for the Čebyčsev functional of a convex and a bounded function,” General Mathematics, vol. 15, pp. 59–66, 2007. View at Google Scholar
  7. V. Ciobotariu-Boer, “An integral inequality for 3-convex functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 9, no. 4, article 98, 2008. View at Google Scholar · View at Scopus
  8. S. S. Dragomir, “Inequalities for Stieltjes integrals with convex integrators and applications,” Applied Mathematics Letters, vol. 20, no. 2, pp. 123–130, 2007. View at Publisher · View at Google Scholar · View at Scopus
  9. S. S. Dragomir, “Accurate approximations for the Riemann-Stieltjes integral via theory of inequalities,” Journal of Mathematical Inequalities, vol. 3, no. 4, pp. 663–681, 2009. View at Google Scholar
  10. D. S. Mitrinović, J. E. Pečarić, and A. M. Fink, “Classical and new inequalities in analysis,” in Mathematics and Its Applications, vol. 61 of East European Series, Kluwer Academic Publishers Group, Dordrecht, The Netherlands.